Alert archive / Mississippi / Tornado Warnings in 2013
Tornado Warning 26, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 10, 2013, 3:08 PM CST for Lawrence County, Mississippi. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 10, 2013, 3:08 PM CST (21:08 UTC)
- Expired
- Feb 10, 2013, 4:00 PM CST
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lawrence County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 86 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 10, 3:39 PM CST | TORNADO 1 | 2 S Arm, MS | EF1 TORNADO BEGAN IN A WOODED AREA BETWEEN RIVER RD AND GW SMITH RD. SNAPPED AND UPROOTED DOZENS OF TREES ALONG GW SMITH RD. A FEW HAY BARNS WERE DAMAGED. A MOBILE HOME HAD FRONT PORCH REMOVED AND THREE HOMES HAD MINOR ROOF DAMAGE. PATH LENGTH 1.6 MILES. PATH |
| Feb 10, 3:42 PM CST | TSTM WND DMG | 3 Se Arm, MS | A HOME WAS DAMAGED AND TREES AND POWERLINES WERE DOWNED ALONG GW SMITH RD. POSSIBLE TORNADO. |
| Feb 10, 3:42 PM CST | TORNADO | 3 Se Arm, MS | THREE HOMES DAMAGED ALONG WITH SEVERAL BARNS DAMAGED. NUMEROUS TREES AND POWERLINES WERE DOWNED ALONG GW SMITH RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 11:10 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
746
WFUS54 KJAN 102108
TORJAN
MSC077-102200-
/O.NEW.KJAN.TO.W.0026.130210T2108Z-130210T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST SUN FEB 10 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 400 PM CST
* AT 308 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
JAYESS MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
JAYESS BY 315 PM CST...
TOPEKA BY 320 PM CST...
ROBINWOOD...MONTICELLO AND TILTON BY 330 PM CST...
ARM AND OAK VALE BY 335 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
&&
LAT...LON 3156 9024 3166 8998 3153 8997 3152 8996
3142 8996 3134 9024
TIME...MOT...LOC 2108Z 245DEG 39KT 3139 9033
$$
BYB1 follow-up statement
580
WWUS54 KJAN 102149
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
349 PM CST SUN FEB 10 2013
MSC077-102159-
/O.CAN.KJAN.TO.W.0026.000000T0000Z-130210T2200Z/
LAWRENCE MS-
349 PM CST SUN FEB 10 2013
...THE TORNADO WARNING FOR SOUTHERN LAWRENCE COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST SUNDAY EVENING FOR
NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3156 9024 3166 8998 3153 8997 3152 8996
3142 8996 3134 9024
TIME...MOT...LOC 2149Z 245DEG 39KT 3158 8986
$$
MRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 10, 10:40 AM CST, 4 hours 28 minutes earlier.
Area forecast discussion, Feb 10, 10:40 AM CST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1040 AM CST SUN FEB 10 2013
...SEVERE STORM AND HEAVY RAIN EVENT UNDERWAY...
.DISCUSSION...LINEAR COMPLEX OF STORMS EVOLVING ACROSS THE REGION
THIS MORNING WITH ITS AIM SET ON OUR FORECAST AREA FOR THE REST OF
THIS MORNING AND AFTERNOON HOURS. FOCUS WILL BE ON THE POTENTIAL FOR
DMG WINDS AND TORNADOES AS THE PRIMARY RISKS WITH A SECONDARY RISK
FOR HAIL UP TO QUARTER SIZE.
BASED ON LATEST SFC ANALYSIS AND RADAR TRENDS...ATMS IS GETTING
PRIMED ACROSS PORTIONS OF THE CWA FOR A DECENT SVR EVENT. LOCATIONS
THAT CAN SEE 62-64 SFC DEWPT FOR THE REST OF TODAY WILL HAVE THE
MAIN SVR POTENTIAL AS THIS WILL SUPPORT SFC BASED CONVECTION. LATEST
INDICATIONS IS THAT SUCH SFC MOISTURE WILL NOT MAKE IT AS FAR NORTH
IN ADVANCE OF THE CONVECTIVE LINE AS EARLIER THOUGHT. DUE TO
THIS...SVR RISK ACROSS THE NORTHERN 1/3RD IS LIMITED...FOCUS HERE IS
MORE ON HVY RAIN WITH SOME STRONG WINDS AND LOW END HAIL. THE I-20
CORRIDOR AND THE SW/S-CENTRAL SEEM MORE PRIMED TO GET THE
COLLOCATED SFC BASED INSTABILITY AHEAD OF THE LINE TO REALIZED THE
POTENTIAL AND SEE THE MAIN SVR WX. TIMING OF THIS EVENT FITS WELL
WITH MAX SFC HEATING ACROSS AND THE COLLOCATION OF MODERATE
INSTABILITY AND HIGH WIND SHEAR. THE BULLSEYE OF THE BEST PARAMETERS
WILL BE JUST TO THE SW/S OF THE CWA TODAY WITH PLACES MY SOUTHERN
1/2 IN THE PRIME (NORTHERN GRADIENT) OF ALL THE MAIN SVR WX
INGREDIENTS. THIS ALSO IS SUPPORTED BY RADAR TRENDS. THE SE PART OF
THE CWA IS MORE OF A CHALLENGE AS THE BEST LIFT LOOKS TO LIFT AWAY
FROM THE AREA. HOWEVER...THE WELL ORGANIZED QLCS MAY MAKE UP FOR
THAT. AT THIS TIME...WILL KEEP A SVR RISK GOING FOR THAT AREA...BUT
HAVE IT A NOTCH BELOW WHAT WE ARE EXPECTING FOR THE CENTRAL AND SW
AREAS.
DISCRETE ACTIVITY IN ADVANCE OF THE LINE MAY BE TOUGH TO COME BY
BASED OFF LATEST DATA. HOWEVER...THE QLCS NATURE OF THE LINE IS
WORRISOME AS IT WILL TRANSLATE ACROSS A PRIMED ATMS. THIS LINE WILL
POSE BOTH A DMG WIND/TOR RISK WITH EVENT A STRONG TORNADO POSSIBLE
WITH THE MOST NASTY BOWING LINE SEGMENTS THAT EVOLVE. A HIGH END
WIND GUST IS ALSO POSSIBLE. THE LATEST GRAPHICAST ILLUSTRATES OUR
LATEST THINKING WITH THE MAIN TIMING BROKEN DOWN.
AS FOR HEAVY RAIN...THIS ACTIVITY IS VERY EFFICIENT AND IS PRODUCING
1-2 INCHES IN AN HOUR OR LESS. WE ARE BEING SAVED BY THE FACT THAT
THE LINE IS PROGRESSIVE. IF ANY SEGMENT SLOWS/HANGS UP...THEN THE
RISK FOR FLASH FLOODING WILL DRAMATICALLY INCREASE. WE WILL HAVE TO
KEEP AN EYE ON THE TRACE CORRIDOR AS THAT MAY BE A ZONE WHERE THE
BEST RAINS MAY BE. DUE TO THIS...PULLED SOME HIGHER QPF BACK TO THE
SW. /CME/
&&
.AVIATION...MIX OF MVFR/IFR/LIFR ACROSS THE AREA THIS MORNING. LINE
OF STRONG TO SEVERE STORMS MOVING ACROSS LOCATIONS GENERALLY WEST OF
THE MS RIVER. SHOWERS AHEAD OF THIS LINE MOVING ACROSS THE REST OF
THE REGION. STORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS ALL TAF
SITES TODAY THROUGH 00Z. KHBG/KPIB AND MAYBE KMEI WONT SEE THE
HEAVIEST STORMS UNTIL AFTER 00Z. REDUCED VIS AND CEILINGS WILL
PREVAIL DURING ALL STORMS...ESPECIALLY +TSRA. COLD FROPA WILL MOVE
THROUGH TONIGHT WITH VFR CONDITIONS RETURNING MOSTLY TO KGLH/KGWO BY
06Z. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 72 49 58 46 / 100 80 45 40
MERIDIAN 68 52 61 44 / 100 100 56 51
VICKSBURG 72 48 58 47 / 100 56 43 47
HATTIESBURG 72 59 63 48 / 100 100 69 91
NATCHEZ 72 49 62 46 / 100 74 67 76
GREENVILLE 71 42 58 42 / 100 19 18 22
GREENWOOD 70 45 60 43 / 100 45 18 22
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-
025>066-072>074.
LA...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-
016-023>026.
AR...FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.
&&
CME/28/Hazardous weather outlook, Feb 10, 6:17 AM CST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED WORDING NATIONAL WEATHER SERVICE JACKSON MS 617 AM CST SUN FEB 10 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>053-059-060- 111230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-JEFFERSON- ADAMS- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST...WEST...AND CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE STORMS AND HEAVY RAINFALL WILL BE LIKELY LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS WESTERN AND NORTH CENTRAL PORTIONS OF THE OUTLOOK AREA AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF STRONG TORNADOES WILL BE POSSIBLE. IN ADDITION...HIGH RAINFALL RATES WILL POSE A FLASH FLOODING RISK AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ENTIRE THE REGION. THE SEVERE WEATHER AND HEAVY RAIN RISK WILL END FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS SEVERAL DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WILL CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY. MSZ054>058-061>066-072>074-111230- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 617 AM CST SUN FEB 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS AND HEAVY RAINFALL WILL BE POSSIBLE FROM LATE THIS MORNING INTO THE AFTERNOON AND EVENING AS A POTENT WEATHER DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...TORNADOES AND HAIL. A COUPLE OF TORNADOES COULD BE STRONG. IN ADDITION...VERY HEAVY RAIN COULD LEAD TO FLASH FLOODING AND A FLASH FLOOD WATCH IS IN EFFECT FOR TODAY. IT IS POSSIBLE THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO THE EVENING. THE SEVERE WEATHER RISK WILL GRADUALLY DIMINISH AS THE FRONT PUSHES THROUGH THIS EVENING AND EARLY MORNING HOURS MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL STALL NEAR THE GULF COAST EARLY MONDAY BRINGING A RISK FOR ADDITIONAL HEAVY RAINFALL THROUGH TUESDAY AS DISTURBANCES INTERACT WITH THE BOUNDARY. AREAS SOUTH OF I-20 COULD SEE AN ADDITIONAL TWO TO FOUR INCHES OF RAINFALL DURING THIS TIME...WHICH WOULD CONTINUE THE RISK FOR FLASH FLOODING AND EVENTUAL RIVER FLOODING. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY AND POSSIBLY INTO NEXT WEEK. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/EC
In the hours before
Local storm report, Feb 10, 1:16 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HAIL CROSSETT 33.13N 91.97W
02/10/2013 E1.00 INCH ASHLEY AR LAW ENFORCEMENT
NICKEL TO QUARTER SIZED HAIL AROUND CROSSETT.
0855 AM TSTM WND DMG CROSSETT 33.13N 91.97W
02/10/2013 ASHLEY AR LAW ENFORCEMENT
TREE DOWN IN CROSSETT
0905 AM HAIL HAMBURG 33.23N 91.80W
02/10/2013 E0.75 INCH ASHLEY AR BROADCAST MEDIA
DIME SIZE HAIL REPORTED IN HAMBURG
0905 AM HAIL HAMBURG 33.23N 91.80W
02/10/2013 E0.50 INCH ASHLEY AR LAW ENFORCEMENT
DIME SIZED HAIL OCCURRED
1056 AM TSTM WND DMG 2 E EAGLE BEND 32.52N 90.97W
02/10/2013 WARREN MS LAW ENFORCEMENT
SOME TREES HAD TOPS BROKEN OFF. AN ADDITIONAL REPORT OF
NUMEROUS TREES DOWN.
1108 AM TSTM WND DMG 4 NE YAZOO CITY 32.90N 90.36W
02/10/2013 YAZOO MS LAW ENFORCEMENT
TREE DOWN ACROSS CARSON RD
1115 AM TSTM WND DMG 3 NE REDWOOD 32.51N 90.77W
02/10/2013 WARREN MS EMERGENCY MNGR
SEVERAL POWER LINES DOWN ON FLOWEREE RD.
1135 AM TSTM WND DMG DURANT 33.08N 89.86W
02/10/2013 HOLMES MS LAW ENFORCEMENT
POWER LINES DOWN.
1138 AM TSTM WND DMG FLORA 32.55N 90.31W
02/10/2013 MADISON MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN AROUND FLORA...ALSO SCATTERED
TREES DOWN ACROSS MUCH OF SW MADISON COUNTY.
1150 AM TSTM WND DMG CAMDEN 32.78N 89.84W
02/10/2013 MADISON MS PUBLIC
FEW OLDER TREES BLOWN DOWN.
1151 AM TSTM WND DMG 2 S MCADAMS 32.99N 89.69W
02/10/2013 ATTALA MS EMERGENCY MNGR
TREES DOWN ACROSS HWY 14W
1155 AM TSTM WND DMG 2 E KOSCIUSKO 33.06N 89.55W
02/10/2013 ATTALA MS UTILITY COMPANY
POWER LINES DOWN
1220 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
02/10/2013 WARREN MS EMERGENCY MNGR
NUMEROUS REPORTS OF FLOODED STREETS AND ROADS IN
VICKSBURG AREA. PEMBERTON ROAD REPORTED IMPASSABLE. 2.19
INCHES OF RAIN BETWEEN 11 AM AND 1225 PM EAST SIDE OF
VICKSBURG AT COCORAHS SITE.
1250 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
02/10/2013 WARREN MS AMATEUR RADIO
EXTENSIVE STREET AND ROAD FLOODING. FIRE DEPARTMENT HAS
HAD TO RESCUE A FEW MOTORISTS FROM FLOODED CARS. 2.6
INCHES OF RAIN SINCE 11 AM AT COCORAHS SITE ON EAST SIDE
OF CITY.
&&
CMELocal storm report, Feb 10, 1:30 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
130 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD MADISON 32.45N 90.11W
02/10/2013 MADISON MS PUBLIC
WATER REPORTED ACROSS MADISON AVE NEAR THE TRAIN TRACKS
&&
DLLocal storm report, Feb 10, 1:39 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
139 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLOOD 3 ESE VICKSBURG 32.31N 90.82W
02/10/2013 WARREN MS EMERGENCY MNGR
SEVERAL ROADS FLOODED IN THE CITY OF VICKSBURG AND ACROSS
WARREN COUNTY
&&
DLLocal storm report, Feb 10, 2:38 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM TSTM WND DMG SILVER CITY 33.10N 90.50W
02/10/2013 HUMPHREYS MS PUBLIC
BARN DESTROYED ALONG HWY 149
&&
CMELocal storm report, Feb 10, 2:40 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
240 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD 7 SSE CLINTON 32.24N 90.30W
02/10/2013 HINDS MS PUBLIC
FLOODING REPORTED ON BYRAM TO RAYMOND RD...SIWELL RD AT
MCCLUER RD...AND RAYMOND RD.
0230 PM FLASH FLOOD 3 S FLOWOOD 32.28N 90.11W
02/10/2013 RANKIN MS PUBLIC
FLOODING ON PEMBERTON DRIVE IN PEARL
&&
CMELocal storm report, Feb 10, 2:51 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CST SUN FEB 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 AM TSTM WND DMG 4 N TALLULAH 32.47N 91.19W
02/10/2013 MADISON LA UTILITY COMPANY
POWER LINES DOWN
0140 PM TSTM WND DMG 3 S RAYMOND 32.22N 90.42W
02/10/2013 HINDS MS UTILITY COMPANY
POWER LINES DOWN
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 4:59 AM CST | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 61 hr |
| Feb 10, 7:54 AM CST | River Flood Warning | JAN | Neshoba | 7 days |
| Feb 10, 9:52 AM CST | Special Weather Statement | JAN | Washington | 43 min |
| Feb 10, 10:23 AM CST | Severe Thunderstorm Warning | JAN | Issaquena | 37 min |
| Feb 10, 10:41 AM CST | Special Weather Statement | JAN | Holmes, Humphreys, Sharkey, Yazoo | 29 min |
| Feb 10, 10:53 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 67 min |
| Feb 10, 11:19 AM CST | Flash Flood Warning | JAN | Issaquena, Warren | 116 min |
| Feb 10, 11:35 AM CST | Special Weather Statement | JAN | Attala, Hinds, Leake, Madison, Rankin, Scott | 40 min |
| Feb 10, 11:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren | 50 min |
| Feb 10, 11:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 40 min |
| Feb 10, 11:56 AM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 49 min |
| Feb 10, 12:13 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Warren | 2 hr |
| Feb 10, 12:14 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 46 min |
| Feb 10, 12:34 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 54 min |
| Feb 10, 1:06 PM CST | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Feb 10, 1:10 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Jefferson, Lincoln | 50 min |
| Feb 10, 1:24 PM CST | Areal Flood Warning | JAN | Issaquena, Warren | 4 hr |
| Feb 10, 1:31 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 14 min |
| Feb 10, 1:43 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Feb 10, 1:52 PM CST | Tornado Warning | JAN | Lawrence, Lincoln | 53 min |
| Feb 10, 1:56 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin | 49 min |
| Feb 10, 2:03 PM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 57 min |
| Feb 10, 2:12 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis | 63 min |
| Feb 10, 2:16 PM CST | Flash Flood Warning | JAN | Hinds, Rankin, Scott | 119 min |
| Feb 10, 2:22 PM CST | Tornado Warning | JAN | Forrest, Lamar, Marion | 53 min |
| Feb 10, 2:31 PM CST | Tornado Warning | JAN | Franklin, Lincoln | 59 min |
| Feb 10, 2:35 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 55 min |
| Feb 10, 2:52 PM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 53 min |
| Feb 10, 2:59 PM CST | Severe Thunderstorm Warning | JAN | Franklin | 46 min |
| Feb 10, 3:04 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 41 min |
| Feb 10, 3:26 PM CST | Flash Flood Warning | JAN | Copiah, Simpson | 2 hr |
| Feb 10, 3:26 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 64 min |
| Feb 10, 3:42 PM CST | Tornado Warning | JAN | Jefferson Davis | 48 min |
| Feb 10, 3:47 PM CST | Tornado Warning | JAN | Lincoln | 58 min |
| Feb 10, 3:57 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Simpson | 48 min |
| Feb 10, 4:11 PM CST | Tornado Warning | JAN | Marion | 64 min |
| Feb 10, 4:17 PM CST | Tornado Warning | JAN | Lawrence | 43 min |
| Feb 10, 4:22 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jones | 68 min |
| Feb 10, 4:28 PM CST | Tornado Warning | JAN | Covington, Jones | 62 min |
| Feb 10, 4:34 PM CST | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 116 min |
| Feb 10, 4:39 PM CST | Tornado Warning | JAN | Jefferson Davis | 51 min |
| Feb 10, 4:42 PM CST | Tornado Warning | JAN | Lamar | 33 min |
| Feb 10, 4:57 PM CST | Tornado Warning | JAN | Forrest, Jones | 63 min |
| Feb 10, 5:01 PM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 29 min |
| Feb 10, 5:05 PM CST | Tornado Warning | JAN | Covington | 40 min |
| Feb 10, 5:09 PM CST | Severe Thunderstorm Warning | JAN | Marion | 51 min |
| Feb 10, 5:21 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis | 39 min |
| Feb 10, 5:27 PM CST | Severe Thunderstorm Warning | JAN | Marion | 48 min |
| Feb 10, 5:36 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 54 min |
| Feb 10, 5:54 PM CST | Flash Flood Warning | JAN | Covington, Jefferson Davis, Jones | 3 hr |
Nearby
Tornado Warnings in Mississippi, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.